EconPapers    
Economics at your fingertips  
 

Optimal Bounds for Seiffert Mean in terms of One‐Parameter Means

Hua-Nan Hu, Guo-Yan Tu and Yu-Ming Chu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The authors present the greatest value r1 and the least value r2 such that the double inequality Jr1(a, b) 0 with a ≠ b, where T(a, b) and Jp(a, b) denote the Seiffert and pth one‐parameter means of two positive numbers a and b, respectively.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/917120

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:917120

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:917120